# SDR SWAA2012021701509

- Difficulty date: February 14, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 84,475 hours, 47,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 20121
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT LIGHT COVER MISSING.  REMOVED AND REPLACED EMERGENCY LIGHT CHARGER BASE PER M/M.
